# SDR VJ32002F00011

- Difficulty date: February 27, 2002
- Submitted: March 7, 2002
- Operation: Air carrier
- Aircraft: N4130W
- Make and model: Piper PA-28-181
- Aircraft serial: 2843204
- Engine: Lyc O360A4M
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: MA4SPA105217
- Part serial: CP42149
- Condition: Leaking
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL LEAKING FROM BODY OF CARBURETOR WHEN ENGINE IS SHUT DOWN, MIXTURE VERY RICH.  TOTAL TIME ON UNIT IS (0). CARBURETOR REMOVED FOR WARRANTY.  OVERHAULED CARBURETOR INSTALLED, GROUND OPERATION CHECKED NORMAL.
